# SDR AALA201807169003

- Difficulty date: July 11, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND ON THE NR 2 HINGE BEARING SUPPORT FITTING ON THE RIGHT HORIZONTAL STABILIZER.  REPLACED THE HINGE BEARING FITTING IAW AMM 55-16-42-400-001-A.
